# SDR USAAD01004

- Difficulty date: January 8, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR - PIT, FLT 1267 - DURING INITIAL CLIMB-OUT, THE AFT FLIGHT ATTENDANT REPORTED AN UNUSUAL ODOR IN THE REAR OF THE AIRCRAFT.  THE FIRST OFFICER INVESTIGATED AND FOUND NO SMELL IN CRUISE.  THE FLIGHT ATTENDANT REPORTED THE SAME SMELL AT TOUCHDOWN.  BOTH FLIGHT ATTENDANTS REPORTED HEADACHES AND NAUSEA.  MAINTENANCE REPLACED THE LEFT AND RIGHT AIR CONDITIONING COALESCER BAGS.  (M)
